# SDR DXTA2023110299560

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 7,791 hours, 4,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LEFT AND RIGHT BATTEY SWITCHES TURNED OFF SOME OF THE OVERHEAD LIGHTS ASSOCIATED WITH THE EMERGENCY LIGHTING SYSTEM REMAIN ILLUMINATED (SEATS 3, 7, 9, AND LAV).  COMPLIED WITH TC-FLT-33-1001 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. EMERGENCY LIGHTING POWER SUPPLY BATTERIES CHECK WAS SATISFACTORY, BATTERIES ARE AIRWORTHY PER CMM 33-50-03. NO DISCREPANCIES NOTED.
